# SDR SWIA2020060950954

- Difficulty date: May 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BL 0.0 RT VERTICAL POST UPPER STIFFENER IS CRACKED.  (C-CHECK) RO 4/27/2020 REMOVED AND REPLACED RT VERTICAL POST AT BL 0.0 FS 409.00+128 INSTALLED REF SRM AND DRAWING.
